# SDR AWXA0002125

- Difficulty date: July 15, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516300301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 178 CHORD CRACKED AT WL 195 LBL 24.  REMOVED AND REPLACED LEFT BS 178 CHORD IAW AWA ER 15-5311-01185-SS1 AND AWA ER 15-5313-01200-JS1.
